# SDR ANCF20250915128

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N764AV
- Make and model: Airbus A320-251N
- Aircraft serial: 7887
- Aircraft time: 28,368 hours, 8,547 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 8,867 hours, 2,559 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022143000
- Part serial: G1720733
- Condition: Faulted
- Location: Hyd Sys
- Part time: 28,368 hours, 8,547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD B SYS LO LVL FOLLOWED BY B SYS LO PR  BLUE ELEC PUMP WAS TURNED OFF REQUEST BY ECAM WAS REMOVED THE HYD PUMP BLUE SYS  (2075GJ) DUE WAS FOUND WITH HYD LEAK AT DRAIN IAW AMM TASK 29-12-51-000-001-A REV 73  WAS INSTALLED THE HYD PUMP BLUE SYS (2075GJ) IAW AMM TASK 29-12-51-400-001-A REV 73. TORQUE APPLIED TO PRESSURE PIPE (13) 265 LBF.IN, DRAIN NUT (11) 145 LBF.IN, CASE DRAIN PIPE (2) 265 LBF.IN AND SUCTION PIPE (16) 760 LBF.IN THEN WAS PERFORMED BLEEDING PROCEDURES OF THE BLUE HYD SYS UPSTREAM & DOWNSTREAM OF BLUE E-PUMP IAW AMM 29-00-00-870-008-A REV 73 REV-. TORQUE APPLIED TO NUT OF THE CASE DRAIN LINE (2) 265 LBF.IN & AMM 29-00-00-870-009-A TEST OK REV 73 REV-. PERFORMED LEAK CHK & NO HYD LEAKS FOUND.
